# SDR UPS203325

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Part number: 651672060
- Condition: Corroded
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN SI CHECK, MAINTENANCE FOUND CORROSION ON MID GALLEY DOOR ON TRANSVERSE BEAM, THIRD FROM TOP 7 INCHES AND 19 INCHES FROM AFT EDGE OF DOOR.  REMOVED AND REPLACED TRANSVERSE BEAM IAW SRM 53-10-1, 51-10-1 AND 51-30-2.
